# SDR C1HA200194021

- Difficulty date: December 10, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASH LIGHT AT FWD FLT ATT STA. INOPAND PLASTIC SPROCKET MISSING.  ACTION TAKEN: R&R FLASHLIGHT BATTERRY AND INSTALLED NEW STRAPS PER M.M. 25-64-01. OK FOR SVC.
